Issuu on Google+

Discover the World of Mathematics Journals

2011 / 2012

Communications on Pure and Applied Mathematics

Mathematical Methods in Author Services the Applied Sciences

The journal primarily publishes papers originating at or solicited by the Courant Institute of Mathematical Sciences. It features recent developments in applied mathematics, mathematical physics, and mathematical analysis.

An interdisciplinary journal covering new mathematical methods for the consideration of linear and non-linear, direct and inverse problems for physical relevant processes over time- and space- varying media under certain initial, boundary, transition and conditions.

The topics include partial differential equations, computer science, and applied mathematics. CPAM is devoted to mathematical contributions to the sciences; both theoretical and applied papers, of original or expository type, are included.

The journal is a valuable forum for the exchange of multidisciplinary methods, examining specific problems in the applied sciences area.

Volume 33 Number 18

Volume 33 Number 18 December 2010

Committed to providing the best possible service to journal authors Visit the Author Services website at http://authorservices.wiley.com for: optional e-alerts at key stages

L Information on how to nominate up to 10

colleagues to receive FREE online access to your article

L Author guidelines by journal

L Resources, FAQs and tips on article preparation,

submission, artwork, copyright, offprints etc.

View this journal online at wileyonlinelibrary.com™ M AT H E M AT I C A L M E T H O D S I N T H E A P P L I E D S C I E N C E S

L Online article tracking through production with

EDITOR IN CHIEF

L Free online access to your article when it is

Wolfgang Sprößig Freiberg University of Mining and Technology, Germany

published online

ASSOCIATE EDITOR

Xiaoming Wang

L 25% discountt on Wiley books

Florida State University, USA

Special Issue: Advances in Boundary Integral Equations and Related Topics dedicated to G. C. Hsiao on the occasion of his 75th birthday Guest Editors: Ernst P. Stephan and Wolfgang L. Wendland

http://authorservices.wiley.com

Key Papers: • On the decay and stability of global solutions to the 3-D inhomogeneous Navier-Stokes equations, Vol. 64, No. 6 • Probability Distribution of the Free Energy of the Continuum Directed Random Polymer in 1+1 Dimensions , Vol. 64 No. 4

December 2010

Mathematical Methods in the Applied Sciences

ISSN 0170–4214 MMSCDB 33(18) 2143–2242 (2010)

Key Papers: • A note on incompressible limit for compressible Euler equations, Vol. 34 No. 7   • Energy decay estimates for the dissipative wave equation with space-time dependent potential, Vol 34, No. 1

wileyonlinelibrary.com/journal/mma

wileyonlinelibrary.com/journal/cpam

MANA284-13-Cover_c 8/9/11 5:37 PM Page 1

VOLUME 16

NUMBER 6

NOVEMBER 2008

Contents

493

Almost Regular Edge Colorings and Regular Decompositions of Complete Graphs Darryn Bryant and Barbara Maenhaut Published online 21 April 2008

499

Automorphisms of Higher-Dimensional Hadamard Matrices Warwick de Launey and Richard M. Stafford Published online 18 July 2008

507

NUMBER 6

NOVEMBER 2008

Articles published online in Wiley InterScience, 5 November 2007 through 4 August 2008

EDITORS

Charles J. Colbourn Jeffrey H. Dinitz Patric R. J. Östergård

wileyonlinelibrary.com/journal/jcd NET-Cover 1 Spine

4/2/09

8:19 PM

Edited by R. Mennicken (Regensburg) in co-operation with F. Finster (Regensburg), F. Gesztesy (Columbia-Missouri), K. Hulek (Hannover), F. Klopp (Villetaneuse), R. Schilling (Dresden)

ISSN 0025-584X Math. Nachr., 284, No. 13 (September), 1589–1748 (2011)

Key Papers: • Spectral theory for the fractal Laplacian in the context of h-sets, Vol. 284, No. 1 • Compact homomorphisms of regular banach algebras, Vol. 284, No. 4

wileyonlinelibrary.com/journal/mn

Page 1

Volume 53 Issue 3 May 2009

EDITORS-IN-CHIEF

NETWORKS

Bruce L. Golden

Journal of Graph Theory

Douglas R. Shier

May 2009 Pages 229–314 WILEY

ISSN 0028-3045

The goal of this journal is to provide a central forum for the distribution of timely information about network problems, their design and mathematical analysis, as well as efficient algorithms for carrying out optimization on networks. The nonstandard modeling of diverse processes using networks and network concepts is also of interest.

Vol ume 53 Is sue 3

Networks

Founded in 1948 by Erhard Schmidt

Number 13

pp. 443 – 544

Key Papers: • Symmetric Hamilton cycle decompositions of complete graphs minus a 1- factor, Vol.19, No. 1 • Cropper’s question and Cruse’s theorem about partial Latin squares, Vol.19, No. 4

All branches of analysis, algebra, number theory, geometry and topology, flow mechanics and theoretical aspects of stochastics are given special emphasis.

Number 13

2011

Skew-Hadamard Matrices of Orders 436, 580, and 988 Exist Dragomir Ž. Ðokovic´ Published online 7 January 2008

VOLUME 16

2011

Volume 284

477

NOVEMBER 2008

462

Latin Squares with No Small Odd Plexes Judith Egan and Ian M. Wanless Published online 7 January 2008

NUMBER 6

443

Tangency Sets in PG(3, q) K. Metsch and L. Storme Published online 5 November 2007

VOLUME 16

Strong Difference Families Over Arbitrary Graphs Marco Buratti and Lucia Gionfriddo Published online 4 August 2008

Covering the timely publication of the most influential papers in the area of combinatorial design theory. All topics in design theory, and in which design theory has important applications, are covered.

Mathematische Nachrichten - Mathematical Notes publishes original papers on new results and methods that hold prospect for substantial progress in mathematics and its applications.

Volume 284

MATHEMATISCHE www.mn-journal.org

Consequently, the disciplines that are useful in studying networks are varied, including applied mathematics, operations research, computer science, discrete mathematics, and economics. Special Issues 2011: • Optimization in Scheduled Transportation Networks, Vol. 57, No. 1 • Seventh Cologne-Twente Workshop, Vol. 57, No. 3

wileyonlinelibrary.com/journal/net

For more information please visit:

The journal is dedicated to a variety of topics in graph theory, such as structural results about graphs, graph algorithms with theoretical emphasis, and discrete optimization on graphs. The scope of the journal also includes related areas in combinatorics and the interaction of graph theory with other mathematical sciences. A subscription to the Journal of Graph Theory includes a subscription to the Journal of Combinatorial Designs. Key Papers: • Dense graphs with small clique number, Vol. 66, No. 4 • 2- and 3- factors of graphs on surfaces, Vol. 67, No. 4

wileyonlinelibrary.com/journal/jgt

wileyonlinelibrary.com/subject/mathematics

NACHRICHTEN

Journal of Combinatorial Designs

Mathematische Nachrichten

Mathematische Nachrichten


Numerical Methods for Partial Differential Equations

GAMM – Mitteilungen

Covering research into the development and analysis of new methods for the numerical solution of partial differential equations, where methods and techniques are emphasized. Key Papers: • Computational fluid dynamics applied to the aerodynamic design of a land-based supersonic vehicle, Vol. 27, No. 1 • Convergence of the Adomian decomposition method for initial-value problems, Vol. 27, No. 4

GAMM – Mitteilungen is the official journal of the Association of Applied Mathematics and Mechanics. It publishes original scientific contributions to the fields of applied mathematics and mechanics. Key Papers: • Traveling waves to models of solid-solid phase transitions driven by configurational forces, Vol. 34, No.1 • Modeling of ferroelectric hysteresis as variational inequality, Vol. 34, No.1

wileyonlinelibrary.com/journal/gamm

Naval Research Logistics (NRL) Publishing content in operations research, applied statistics, and general quantitative modeling, with special interest in applications covering the full spectrum of logistics problems. Key Paper: • Estimating Component Characteristics from System Failure-Time Data, Vol. 57 No. 4 Special Issue 2011: • In Memory of Richard E. Rosenthal 1950 – 2008, Vol. 58. No.3

wileyonlinelibrary.com/journal/nav

wileyonlinelibrary.com/journal/num

ZAMM

Random Structures & Algorithms

The journal publishes original papers and surveys of the latest research results in the field of applied mathematics and mechanics.

Covers the latest research on discrete random structures, while presenting applications of such research to problems in combinatorics and computer science.

Zeitschrift für Angewandte Mathematik und Mechanik Founded by Richard von Mises in 1921

Edited in cooperation with Martin-Luther-Universität Halle-Wittenberg and Gesellschaft für Angewandte Mathematik und Mechanik e. V. (GAMM) Editors-in-Chief: H. Altenbach, S. Odenbach, G. Schneider, C. Wieners Managing Editor: H. Altenbach

www.zamm-journal.org

Key Paper: • Wave propagation in an elastically supported string with point-wise defects: gap-band and pass-band effects, Vol. 91, No. 1 Special Issue 2011: • Mathematical Elasticity, Vol. 91, No. 6 ISSN 0044-2267 ZAMM, Z. angew. Math. Mech. 91 No. 9 (September), 687 – 760 (2011)

Key Paper: • Sparse random graphs with clustering, Vol. 38, No. 3 Special Issue 2011: • Proceedings of the Fourteenth International Conference ‘Random Structures and Algorithms’ held August 3-7, 2009 Poznan, Poland, Vol. 38, No. 1-2

wileyonlinelibrary.com/journal/rsa

Mathematical Logic Quarterly

Volume 91 2011 September Number 9

Journal of Applied Mathematics and Mechanics

wileyonlinelibrary.com/journal/zamm

PAMM

MALQ-57-5-Cover_c 9/15/11 7:29 PM Page 1

Volume 57

2011

MLQ Mathematical Logic Quarterly

MATHEMATICAL LOGIC QUARTERLY

www.mlq-journal.org

Published under the auspices of the

Deutsche Vereinigung für Mathematische Logik und für Grundlagenforschung der Exakten Wissenschaften

Managing Editors

Benedikt Löwe, Amsterdam & Hamburg Klaus Meer, Cottbus Pavel Pudlak, Prague

Editorial Assistant

Peter van Ormondt, Amsterdam

Honorary Editor

Volume 57

Günter Asser, Greifswald

The journal explores the interplay between mathematics and the applied disciplines. It features research results involving the core concepts of applied mathematics research, including propagation, equilibrium, stability, optimization, and discrete and random processes. Key Papers: • Inverse Scattering Transform for the Multi-Component Nonlinear Schrodinger Equation with Nonzero Boundary Conditions, Vol. 126, No. 3 • Single Point Gradient Blow-Up and Nonuniqueness for a Third-Order Nonlinear Dispersion Equation, Vol. 126, No. 2

Number 5

M L Q

Publishing original contributions on DVMLG mathematical logic and foundations of mathematics and related areas, such as general logic, model theory, recursion theory, set theory, proof theory and constructive mathematics, algebraic logic, nonstandard models, and logical aspects of theoretical computer science. A Journal for Mathematical Logic, Foundations of Mathematics, and Logical Aspects of Theoretical Computer Science

Studies in Applied Mathematics

Editorial Board

Marat Arslanov, Kazan John T. Baldwin, Chicago, IL Douglas S. Bridges, Canterbury Armin Hemmerling, Greifswald Ramon Jansana, Barcelona Carl G. Jockusch, Urbana, IL Alexander Kechris, Pasadena, CA Ulrich Kohlenbach, Darmstadt H. Dugald Macpherson, Leeds Johann Makowsky, Haifa Andrzej Rosłanowski, Omaha, NE Jörg Rothe, Düsseldorf Wilfried Sieg, Pittsburgh, PA Stephen G. Simpson, State College, PA W. Hugh Woodin, Berkeley, CA

2011 Number 5

ISSN 0942-5616 MLQ – Math. Log. Quart., 57, No. 5 (October), 441–532 (2011)

Key Papers: • Simple monadic theories and indiscernibles, Vol. 57, No. 1 • Fuzzy closure systems on L-ordered sets, Vol. 57, No. 3

wileyonlinelibrary.com/journal/sapm PAMM publishes proceedings of the annual GAMM conferences and is only available online. Special Issue 2010: • 81st Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Karlsruhe 2010, Vol. 10, No. 1

wileyonlinelibrary.com/journal/pamm

Complexity A cross-disciplinary journal focusing on the rapidly expanding science of complex adaptive systems Key Papers: • A mathematical theory of communication: Meaning, information, and topology, Vol. 16, No.3 • Complexity at large, Vol. 16, No. 3

wileyonlinelibrary.com/journal/cplx

Stay Alert! Keep up to date with research in mathematics by setting up journal content alerts on Wiley Online Library at:

wileyonlinelibrary.com/subject/mathematics

MLEA012864 / 11-32147

wileyonlinelibrary.com/journal/mlq


Mathematics ipdf flyer 2011